# SDR CA121217007

- Difficulty date: October 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Part time: 3,666 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PREMATURE ENGINE REMOVAL DUE TO ABNORMAL NOISES HEARD WHILE SPINNING THE PROPELLER.
